# SDR DL72W982213

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HMV, RT WING OUTER UPPER STRINGER 2 RIB AT WS 656.5 STR 12 IS CRACKD AT FASTENER HOLE.  CUT OUT VENT STRINGER, DRILLED UP REPAIR ANGLES RADUIS FILLERS CVR ASSY PER MM 57-13-00.  INSTALLED REPAIR ANGLES.
